List of Publications of Dr. Izhar Ahmad

   

·        Extracted from  Ph.D Thesis 

JP1      T.R. Gulati and Izhar Ahmad, Efficiency and duality in multiobjective fractional programming,   Opsearch, 32(1995), 31-43. JP2      T.R. Gulati and Izhar Ahmad, Second order symmetric duality for nonlinear minimax integer programs, European Journal of Operational Research, 101(1997), 122-129. ISI

JP3      T.R. Gulati, I. Husain and Izhar Ahmad, Symmetric duality for non-differentiable minimax mixed integer programming problems, Optimization, 39(1997), 69-84. ISI

JP4      T.R. Gulati and Izhar Ahmad, Multiobjective duality using Fritz John conditions , Asia - Pacific Journal of Operational Research, 15(1998), 63-74.ISI

JP5      T.R. Gulati, I. Husain and Izhar Ahmad, Symmetric duality for minimax variational problems, Mathematical Methods of Operations Research, 48(1998), 81-96. ISI

JP6      T.R. Gulati, Izhar Ahmad and I. Husain, Second order symmetric duality with generalized convexity,  Opsearch, 38(2001), 210-222.

·        After Ph.D

JP7      Izhar Ahmad, Optimality conditions and duality in fractional minimax programming involving generalized ρ-convexity, International Journal of Management and systems,  19(2003) ,165-180.

JP8      Izhar Ahmad, Suffcient optimality conditions for nondifferentiable programming,  Aligarh  Bulletin of Mathematics, 22 (2003), 113-117.

JP9      I. Ahmad and Z. Husain, On nondifferentiable second order symmetric duality in mathematical programming, Indian Journal of Pure and Applied Mathematics 35(2004), 665-676. ISI

JP10    I. Ahmad, Optimality conditions and mixed duality in nondifferentiable  programming, Journal of Nonlinear and Convex Analysis, 5(2004),113-119. ISI

JP11    I. Ahmad, Sufficiency and duality in multiobjective programming with generalized ()-convexity, Journal of Applied Analysis, 11(2005), 19-32.

JP12    I. Ahmad and Z. Husain, On non-differentiable second order symmetric duality, Asia-Pacific Journal of Operational Research, 22(2005), 19-31. ISI

JP13    Izhar Ahmad, Second order symmetric duality in non-differentiable multiobjective   programming, Information Sciences, 173 (2005),23-34. ISI

JP14    Izhar Ahmad, Multiobjective mixed symmetric duality with invexity, New Zealand Journal of Mathematics, 34(2005), 1-9.

JP15    I. Ahmad and Z. Husain, Nondifferentiable second order symmetric duality in multi-objective programming, Applied Mathematics Letters, 18(2005), 721-728. ISI

JP16    Izhar Ahmad and T. R. Gulati, Mixed type duality for multi-objective variational problems with generalized (F, ρ)-convexity, Journal of Mathematical Analysis and Applications, 306(2005), 669-683. ISI

JP17    I. Ahmad, Second order symmetric duality for non-differentiable minimax mixed integer programs, Southeast Asian Bulletin of Mathematics, 29(2005), 843-849.

JP18    I. Ahmad and Z. Husain, On symmetric duality in nondifferentiable mathematical programming with F-convexity, Journal of Applied Mathematics and Computing, 19(2005), 371-384.

JP19    I. Ahmad, T. R. Gulati and A. Ahmed, Duality in non-differentiable fractional minimax programming, Journal of Indian Society of Statistics and Operations Research, 26(2005), 13-25.

JP20    Izhar Ahmad, Symmetric duality for multi-objective fractional variational problems with generalized invexity, Information Sciences, 176(2006), 2192-2207.ISI

JP21    I. Ahmad and Z. Husain, Duality in nondifferentiable minimax fractional programming with generalized convexity, Applied Mathematics and Computation, 178(2006), 545-551. ISI

JP22    I. Ahmad and Z. Husain, Second order (F, α, ρ, d)-convexity and duality in multi-objective programming, Information Sciences, 176(2006), 3094-3103.ISI

JP23    I. Ahmad and Z. Husain, Optimality conditions and duality in non-differentiable minimax fractional programming with generalized convexity, Journal of Optimization Theory and Applications, 129(2006), 255-275. ISI

JP24    Izhar Ahmad and T. R. Gulati, Mixed symmetric duality for non-differentiable programming problems, Opsearch, 43(2006), 296-308.

JP25    I. Ahmad and Z. Husain, Minimax mixed integer symmetric duality for multiobjective variational problems, European Journal of Operational Research, 177(2007), 71-82. ISI

JP26    I. Ahmad, M. Yaqoob and A. Ahmed, Symmetric duality for fractional   variational  problems with cone constraints, Journal of Applied Mathematics and Computing, 23(2007), 281-292.

JP27    T.R. Gulati, I. Ahmad and D. Agarwal, Sufficiency and duality in multi-objective programming under generalized type-I functions , Journal of Optimization Theory and Applications, 135(2007), 411-427. ISI

JP28    Izhar Ahmad and Sarita Sharma, Sufficiency in multiobjective subset programming involving generalized type-I functions, Journal of Global Optimization, 39(2007), 473-481. ISI

JP29    I. Ahmad and Sarita Sharma, Optimality conditions and duality in non-smooth multiobjective optimization, Journal of Nonlinear and Convex Analysis, 8(2007), 417-430. ISI

JP30    I. Ahmad and Sarita Sharma, Second order duality for nondifferential multi-objective programming problems, Numerical Functional Analysis and Optimization, 28 (2007), 975-988. ISI

JP31    I. Ahmad, Z. Husain and Sarita Sharma, Higher order duality in non-differentiable multiobjective programming, Numerical Functional Analysis and Optimization, 28 (2007), 989-1002. ISI

JP32    I. Ahmad and Sarita Sharma, Multiobjective fractional symmetric duality involving

            cones, Journal of Applied Mathematics and Informatics, 26(2008),151-160.

JP33    I. Ahmad and Sarita Sharma, Symmetric duality for multiobjective fractional variational problems involving cones, European Journal of Operational Research 188(2008), 695-704. ISI

JP34    I. Ahmad Z. Husain and Sarita Sharma, Second order duality in non-differentiable minmax programming involving type-I functions, Journal of Computational and Applied Mathematics, 215(2008), 91-102.ISI

JP35    T.R. Gulati, S.K. Gupta and I. Ahmad, Second-order symmetric duality with cone constraints, Journal of Computational and Applied Mathematics, 220(2008),347-354. ISI

           JP36    Z. Husain and I. Ahmad, Note on Mond-Weir type nondifferentiable second order symmetric duality, Optimization Letters, 2(2008)           , 599-604. ISI

JP37    I. Ahmad and Z. Husain, Second order duality in multi-objective programming, Journal of Applied Analysis, 14(2008), 131-148.

JP38    I.Ahmad and Sarita Sharma, Sufficiency and duality in minmax fractional subset programming involving generalized type-I functions ,Journal of Applied Mathematics and Informatics, 26(2009), 991-1010.

JP39    I. Ahmad, Z. Husain and Sarita Sharma, Higher order duality in non-differentiable   minimax programming with generalized Type-I functions, Journal of Optimization  Theory and Applications , 141(2009), 1-12. ISI

JP40    Z. Husain, Anurag Jayswal and I. Ahmad, Second order duality for non-differentiable minimax programming problems with generalized convexity Journal of Global Optimization, 44(2009), 593-608. ISI

JP41    I. Ahmad, Z. Husain and Sarita Sharma, Second order duality for minmax fractional programming, Optimization Letters, 3(2009), 277-286. ISI

JP42    I. Ahmad, A. Iqbal and S. Ali, On properties of geodesic η -priinvex functions, Advances in Operations Research (2009), doi:10.1155/2009/381831.

JP43    I. Ahmad and Z. Husain, Multiobjective mixed symmetric duality involving cones, Computers and Mathematics with Applications, 59(2010), 319-326. ISI

JP44    I. Ahmad and Z. Husain, On multiobjective second order symmetric duality with cone constraints, European Journal of Operational Research, 204(2010), 402-409. ISI

JP45    I. Ahmad and Sarita Sharma, Sufficiency and duality for multi-objective variational control problems with generalized (F, α, ρ d) -V –convexity, Nonlinear Analysis:  Theory, Methods and Applications, 72(2010), 2564-2579. ISI

JP46    R. P. Agarwal, I. Ahmad and A. Jayswal, Higher-Order Symmetric Duality in Non-differentiable Multiobjective Programming Problems Involving Generalized Cone Convex Functions, Mathematical and Computer Modelling, 52(2010), 1644-1650. ISI

JP47    A. Iqbal, I. Ahmad and S. Ali, Strong geodesic α -preinvexity and invariant α -monotonicity on Riemmanian manifolds, Numerical Functional Analysis and optimization, 31(2010), 1342-1361. ISI

JP48    Ravi P. Agarwal, Izhar Ahmad, Z Husain and Anurag Jayswal, Optimality and   duality in nonsmooth multiobjective optimization involving V-Type I invex functions, Journal of Inequalities and Applications, Volume 2010, Article ID 898626, 14   pages. ISI

JP49    I. Ahmad and Ravi P. Agarwal, Second order converse duality for nonlinear programming, The Journal of Nonlinear Sciences and its Applications, 3(2010), 134-144.

JP50    I. Ahmad, Efficiency and duality in nonsmooth multiobjective programming with (F; α ρ, θ)-d-v-univexity, Advances in Mathematical Science and Applications, 20(2010), 399-412.

JP51    I. Ahmad, Z. Husain and S. Al-Homidan, Second order duality in nondifferentiable fractional programming, Nonlinear Analysis: Real World Applications, 12 (2011)1103-1110. ISI

JP52    A. Jayswal, I. Ahmad and S. Al-Homidan, Sufficiency and duality for nonsmooth multiobjective programming problems involving generalized (F; α ρ, θ)-d-v -univex functions, Mathematical and Computer Modelling, 53(2011), 81-90. ISI

JP53    I. Ahmad and Z. Husain, A note on converse duality in nonlinear programming with cone constraints, Dynamics of Continuous, Discrete and Impulsive Systems, Series A: Mathematical Analysis, 18(2011), 525-533.

JP54    Izhar Ahmad, Efficiency and duality in nondifferentiable multiobjective programming involving directional derivative, Applied Mathematics, 2(2011), 452-460.

JP55    I. Ahmad, S. Al-Homidan, and Sarita Sharma, Duality for nondifferentiable multiobjective variational problems with generalized type I functions, Dynamics of Continuous, Discrete and Impulsive Systems, Series A: Mathematical Analysis, 18(2011),443-455.

·         After Promotion to Associate Professor (March 15, 2011-till date)

JP56    Ravi P. Agarwal, Izhar Ahmad, S. K. Gupta, and N. Kailey, Generalized second order  mixed symmetric duality in nondifferentiable mathematical programming Abstract   and Applied Analysis, Volume 2011, Article ID 103597,14 pages. ISI

JP57    Ravi P. Agarwal, Izhar Ahmad, S.K. Gupta, A note on higher-order non-differentiable symmetric duality in multiobjective programming, Applied Mathematics Letters, 24(2011), 1308-1311. ISI

JP58    I. Ahmad, S. K. Gupta, and A. Jayswal, On sufficiency and duality for nonsmooth multiobjective programming problems involving generalized V-r-invex functions, Nonlinear Analysis: Theory, Methods & Applications, 74(2011), 5920-5928. ISI

JP59    A. Jayswal, Stancu Minasian, and I. Ahmad, On sufficiency and duality for a class of interval-valued programming problems, Applied Mathematics and Computation, 218 (2011), 4119-4127. ISI

JP60    I. Ahmad, S.K. Gupta, N. Kailey, and R. P. Agarwal, Duality in nondifferentiable minimax fractional programming with B-(p,r)-invexity, Journal of Inequalities and Applications, 2011, no. 75, pp. 1-15, 2011. ISI

JP61    Anurag Jayswal, I. Ahmad, and Dilip Kumar, Nondifferentiable minimax fractional programming problem with nonsmooth generalized convex functions ,Communications on Applied Nonlinear Analysis, 18(2011), 57-75.

JP62    I. Ahmad,   On second order duality for minimax fractional programming problems with generalized convexity, Abstract and Applied Analysis, 2011. Article ID 563924, 15 pages. ISI.

JP63    A. Iqbal, I. Ahmad and S. Ali, Some properties of geodesic semi-E-convex functions, Nonlinear Analysis: Theory, Methods and Applications, 74(2011), 6805-6813. ISI

JP64    I. Ahmad, Unified higher order duality in nondifferentiable multiobjective programming involving cones, Mathematical and Computer Modelling, 55(2012), 419-425. ISI

JP65    R.P. Agarwal, I. Ahmad, A. Iqbal, and S. Ali, Generalized invex sets and preinvex functions on Riemannian manifolds, Taiwanese Journal of Mathematics, 16(2012), 1719-1732. ISI

JP66    A. Iqbal, S. Ali, and I. Ahmad, On Geodesic E-Convex Sets, Geodesic E- Convex Functions and E-Epigraphs, Journal of Optimization Theory and Applications, 155(2012), 239-251. ISI

            JP67    R. P. Agarwal, I. Ahmad, Akhlad Iqbal and Shahid Ali, Geodesic G-invex sets and semistrictly geodesic η-priinvex functions,            Optimization, 61 (2012), 1169-1174. ISI

JP68    R. P. Agarwal, I. Ahmad, and S. Al-Homidan, Optimality and duality for nondifferentiable multiobjective programming problems involving generalized d -ρ , (η, θ)- type-I invex functions, Journal of Nonlinear and Convex Analysis, 13(2012), 733-744. ISI

JP69    I. Ahmad, Higher-order duality in nondifferentiable minimax fractional      programming involving generalized convexity, Journal of Inequalities and Applications, 2012, 1-8, 2012:306. ISI

JP70    I. Ahmad, Second order non-differentiable minimax fractional programming with square root terms, Filomat   27(2013), 126-133.ISI

JP71    S. Sharma and I. Ahmad, Suffciency in nonsmooth multiobjective fractional programming, Journal of Applied Mathematics and Informatics, 31(2013), 189-197.

JP72    A. Jayswal, A.K. Prasad, and I. Ahmad, Generalized (Hp; r)-invexity in multiobjective programming problems, Advanced Modeling and Optimization, 15(2013), 801-813.

JP73    I. Ahmad, Ravi P. agarwal and A. Jayswal, Higher order duality in nondifferentiable fractional programming involving generalized convexity, Journal of Computational Analysis and Applications 15(2013), 1444-1455. ISI

JP74    I. Ahmad and Z. Husain, Second order symmetric duality in  multiobjective programming involving cones, Optimization Letters, 7(2013), 1353-1365. ISI

JP75    I. Ahmad, Anurag Jayswal and Jonaki Banerjee,   On interval-valued optimization problems with generalized invex functions, Journal of Inequalities and Applications, no. 313, pp. 1-14, 2013. ISI

JP76    Anurag Jayswal, Ashish Kumar Prasad and I. Ahmad, Second order multiobjective fractional symmetric duality over cone constraints Communication on Applied Nonlinear Analysis 20 (2013) 33-46.

JP77    Anurag Jayswal, Ashish Kumar Prasad, I. Ahmad and Ravi P. Agarwal, Duality for semi-infinite programming problems involving (Hp; r)-invex functions, Journal of Inequalities and Applications, no. 200, pp. 1-14, 2013. ISI.

JP78    G Muhiuddin1, Abdullah M Al roqi and I Ahmad, Non-differentiable minimax fractional programming with higher-order type I functions, Journal of Inequalities and Applications, N0. 484,  pp. 1-14, 2013. ISI

JP79    Anurag Jayswal, Ioan Stancu Minasian Izhar Ahmad and Krishna Kummari, Generalized minimax fractional programming problems with generalized nonsmooth (F, α ρ ,d, θ )-univex functions, Journal of Nonlinear Analysis and Optimization: Theory & Applications, 4(2013), 227-239.

JP80    Anurag Jayswal, Ioan Stancu-Minasian and I. Ahmad, Second order duality for minmax fractional programming problem involving (F, α, ρ, d)-type I functions, Bulletin of the Malaysian Mathematical Science Society, 37(2014), 893-906 ISI.

JP81    I. Ahmad, Z. Husain, and S. Al-Homidan, "Mixed type symmetric duality for multiobjective variational problems with cone constraints, International Transactions in Operational Research, 21(2014), 291-310. ISI

JP82    Anurag Jayswal, Ashish Kumar Prasad and Izhar Ahmad, On minimax fractional programming problems involving generalized (Hp, r)-invex functions, Journal of Industrial and Management Optimization, 10(2014), 1001-1018. ISI

JP83    M. A. Khan, I. Ahmad and F. R. Al-Solamy, Geodesic r-preinvex functions on Riemanian manifolds, Journal of Inequalities and Applications, no.144, pp. 1-11, 2014. ISI.

JP84    A. Jayswal, I. Ahmad, K. Kummari and S. Al-Homidan, On minimax programming problems involving right upper-Dini-derivative functions, Journal of Inequalities and Applications, no. 326, pp. 1-15, 2014. ISI.

JP85    A. Jayswal, I. Ahmad and K. Kummari, Duality for minimax fractional programming problems under second order (phi; rho)-invexity, Dynamics of Continuous, Discrete and Impulsive Systems, Series A: Mathematical Analysis, 21(2014), 153-169.

JP86    Anurag Jayswal, I. Ahmad, Ashish Kumar Prasad, Duality in multiobjective fractional programming problems involving (Hp, r)-invex functions, Journal of Applied Mathematics and Informatics, 32 (2014), 99-111.

JP87   I. Ahmad and Z. Husain, Second order fractional symmetric duality, Southeast Asian Bulletin of Mathematics, 38 (2014), 1-10.

JP88    A. Jayswal, I. Ahmad and K. Kummari, Sufficiency and duality in minimax fractional programming with generalized (phi; rho) invexity, Mathematical Reports,, 17 (2015), 183-200. ISI.

JP89  I. Ahmad, D. Singh and B.A. Dar, Optimality conditions in multiobjective programming problems with interval valued objective functions, Control & Cybernetics, 44(2015), 1-27.

JP90    Anurag Jayswal, I. Ahmad, Ashish Kumar Prasad, Higher order fractional symmetric duality over cone constraints, Journal of Mathematical Modelling and Algorithms in Operations Research, 14 (2015) :91–101.

JP91    I. Ahmad, D. Singh and B. A. Dar, Optimality conditions for invex interval valued nonlinear programming,  Filomat,   Accepted (2015).  ISI.

JP92    A. Jayswal, I. Ahmad and J. Banerjee, Nonsmooth interval-valued optimization and saddle-point optimality criteria, Bulletin of the Malaysian Mathematical Science   Society, (2015), Accepted ISI

JP93    A. Jayswal, Izhar Ahmad and Krishna Kummari, Optimality conditions and duality in multiobjective fractional programming involving right upper –Dini-derivative functions, Miskolc Mathematical Notes, 2015 (Accepted). ISI

JP94    Izhar Ahmad, D. Singh, B. A. Dar and S. Al-Homidan, On interval valued  functions and Mangasarian type duality involving Hukuhara derivative, Journal of Computational Analysis and Applications, 2015 (Accepted). ISI

JP95    M. Tanveer, M. Mangal, I. Ahmad and   Y.H. Shao, One norm linear programming   support vector regression, Neurocomputing,   2015(Accepted). ISI

JP96    Izhar Ahmad and S. Al-Homidan, Sufficiency and duality in nondifferentiable multiobjective programming involving higher order strong convexity, Journal of Inequalities and Applications (2015) DOI 10.1186/s13660-015-0819-9. ISI